# SDR USAA2011090700023

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK IN VERTICAL STIFFENER AT BS 328, RBL 32.  REPLACED VERTICAL STIFFENER AT BS 328, RBL 32 IAW BOEING DRAWING 65-45812 & B737 SRM 51-10-02.
